# SDR SWAA2023052442511

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Scratched
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS SCRIB MARKS FROM STA. 500G TO 500H LBL 24 WL 156.<[01] L/H TRANSITION ANGLE WILL BE REPLACED FROM STA 500B+12 TO 500I. REFERENCE NON ROUTINE CARD #TTG8Q00KM7HK FOR WORK TO BE ACCOMPLISHED.;[02] INSPECTION C/W L/H TRANSITION ANGLE WILL BE REPLACED FROM STA 500B+12 TO 500I. REFERENCE NON ROUTINE CARD #TTG8Q00KM7HK FOR WORK TO BE ACCOMPLISHED
